# SDR UPS202345

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Corrosion
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND RT HORIZONTAL STAB. CLOSURE RIB UPPER CHORD IS CORRODED ON BOTTOM SIDE OF FLANGE AND CRACKS RUNNING FROM FASTENER TO FASTENER.  INSTALLED REPAIR IAW SRM 51-30-2.
